# SDR DALA2016050203625

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,053 hours, 20,258 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON INBD NOSE BALANCE WEIGHT SUPPORT BEAM, C-CHANNEL EXTRUSION IS CORRODED. R & R LT AILERON BALANCE WEIGHT SUPPORT BEAM IAW SRM.
